Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 1:32 PM EDT for Clinton County, Tippecanoe County, Indiana. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 1:32 PM EDT (17:32 UTC)
- Expired
- May 21, 2014, 2:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:08 PM EDT | HAIL 1 | Frankfort, IN | WIND GUSTS UP TO 50 MPH ALSO REPORTED. |
| May 21, 2:13 PM EDT | HAIL 1 | Frankfort, IN | REPORTED JUST SOUTH OF FRANKFORT AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 806 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
609
WUUS53 KIND 211732
SVRIND
INC023-157-211815-
/O.NEW.KIND.SV.W.0032.140521T1732Z-140521T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLINTON COUNTY IN CENTRAL INDIANA...
EAST CENTRAL TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 215 PM EDT
* AT 131 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAFAYETTE...
AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FRANKFORT...DAYTON...MULBERRY AND ROSSVILLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 163 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4045 8670 4043 8669 4044 8651 4043 8650
4042 8637 4023 8649 4037 8693 4048 8690
TIME...MOT...LOC 1733Z 279DEG 22KT 4039 8680
HAIL...1.00IN
WIND...60MPH
$$
PUMA1 follow-up statement
786
WWUS53 KIND 211753
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 PM EDT WED MAY 21 2014
INC157-211803-
/O.CAN.KIND.SV.W.0032.000000T0000Z-140521T1815Z/
TIPPECANOE IN-
153 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TIPPECANOE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4040 8658 4038 8650 4036 8641 4034 8642
4023 8649 4030 8670 4043 8670 4043 8669
TIME...MOT...LOC 1753Z 299DEG 30KT 4030 8664
$$
INC023-211815-
/O.CON.KIND.SV.W.0032.000000T0000Z-140521T1815Z/
CLINTON IN-
153 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON COUNTY UNTIL 215 PM EDT...
AT 148 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
FRANKFORT...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4040 8658 4038 8650 4036 8641 4034 8642
4023 8649 4030 8670 4043 8670 4043 8669
TIME...MOT...LOC 1753Z 299DEG 30KT 4030 8664
HAIL...1.00IN
WIND...60MPH
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 12:51 PM EDT, 41 minutes earlier.
Area forecast discussion, May 21, 12:51 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1251 PM EDT WED MAY 21 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 325 AM EDT WED MAY 21 2014 SCATTERED SHOWERS AND SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AND THIS EVENING AS A COLD FRONT SLIDES ACROSS CENTRAL INDIANA. TEMPS WILL DECREASE A BIT DURING THE SHORT TERM PERIOD IN THE WAKE OF COLD FRONT...BUT CONDITIONS WILL BE DRY THROUGH NEXT TUESDAY WITH HIGH PRESSURE OVER THE AREA. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE NEXT TUESDAY NIGHT/WEDNESDAY WHEN THE NEXT UPPER LOW AND VORT MAX ENTER THE REGION. && .NEAR TERM /REST OF TODAY/... ISSUED AT 950 AM EDT WED MAY 21 2014 FORECAST IS PRETTY MUCH ON TRACK. LOWERED POPS THIS MORNING ACROSS THE SOUTHWEST FORECAST AREA SINCE THUNDERSTORMS SHOULD BE CLOSER TO THE BOUNDARY ACROSS NORTHERN INDIANA. LEFT POPS ALONE THIS AFTERNOON. STORM PREDICTION CENTER STILL INDICATES A RISK FOR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LEFT TEMPERATURES ALONE FOR NOW AND WILL SEE IF CONVECTION OR CLOUDS FROM CONVECTION REQUIRE A CHANGE LATER THIS AFTERNOON. PREVIOUS DISCUSSION FOLLOWS... THE MAIN FOCUS OF THE NEAR TERM IS THE THREAT FOR SEVERE WEATHER. SPC CONTINUES TO KEEP ALL OF CENTRAL INDIANA UNDER A SLIGHT RISK FOR DAY 1. RIDGE ALOFT WILL BREAK DOWN AS UPPER LEVEL LOW ENTERS THE GREAT LAKES REGION TODAY. MEANWHILE...A COLD FRONT AT THE SURFACE WILL TRACK ACROSS CENTRAL INDIANA...TRIGGERING SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. MLCAPES REMAIN IMPRESSIVE ACROSS THE FORECAST AREA IN THE 2000 TO 3000 J/KG RANGE. MID LEVEL LAPSE RATES WILL APPROACH THE 7C MARK BY THIS EVENING. THIS MEANS THE SOUTH/SOUTHEASTERN PORTIONS OF FORECAST AREA WILL HAVE HIGHEST THREAT FOR SEVERE DEVELOPMENT WITH BEST INSTABILITY OF THE DAY. LARGE HAIL WILL BE A HUGE THREAT. IN ADDITION...STRONG WESTERLY SPEED SHEAR WILL BE CONDUCIVE TO DAMAGING WINDS. HIGHLIGHTED THE SOUTHEAST QUADRANT OF FORECAST AREA BY CARRYING LIKELY POPS DURING THIS AFTERNOON AND EVENING. LATEST MODELS HAVE COLD FRONT ENTERING THE NORTHWESTERN COUNTIES AROUND WED 18Z AND ARE TRENDING TOWARD A VERY SLOW PROGRESSION OF THE FRONT THROUGH THE DAY. TEMPS...TRENDED SLIGHTLY ABOVE GUIDANCE FOR TODAY. WARM SOUTHWESTERLY FLOW AHEAD OF COLD FRONT SHOULD RESULT IN HIGH TEMPS TOPPING OFF IN THE LOW TO MID 80S. CURRENTLY...TEMPS ACROSS THE AREA ARE GENERALLY IN THE UPPER 70S WITH DEWPOINTS IN THE UPPER 50S/LOW 60S. WINDS ARE SOUTHWESTERLY AT 5 TO 10 MPH AND GUSTING TO 18 MPH. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 325 AM EDT WED MAY 21 2014 HELD ONTO WIDESPREAD PRECIP CHANCES UP TO THU 06Z ACROSS MOST OF FORECAST AREA DUE TO THE SLOW PROGRESSION OF COLD FRONT AND LINGERING MOISTURE/ISENTROPIC LIFT. ANTICIPATE QUICK CLEARING AFTER THAT AND THEN A DRY FORECAST THROUGH THE REMAINDER OF SHORT TERM PERIOD AS HIGH PRESSURE BUILDS BACK INTO THE REGION. STUCK CLOSE TO GUIDANCE IN REGARD TO TEMPS FOR DURATION OF SHORT TERM PERIOD. TEMPS BECOME CLOSER TO NORMAL IN WAKE OF AFOREMENTIONED COLD FRONT...AND MODELS SEEM TO BE PICKING UP ON THE TRANSITION WELL. HIGHS WILL GENERALLY BE IN THE LOW 70S OVER THE NORTHERN COUNTIES...TO MID TO UPPER 70S ACROSS THE SOUTHERN COUNTIES. OVERNIGHT LOWS WILL DIP BACK INTO THE 50S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... ISSUED AT 237 PM EDT TUE MAY 20 2014 MAIN FOCUS ON THE EXTENDED WILL BE ON TEMPERATURES AS MEMORIAL DAY WEEKEND IS LOOKING VERY PROMISING FOR OUTDOOR ACTIVITIES ACROSS CENTRAL INDIANA. THE MOST CONSISTENT ECMWF AND ECMWF ENSEMBLE MEANS ALONG WITH THE 00Z GFS START THE EXTENDED OFF WITH BROAD SURFACE HIGH PRESSURE ACROSS THE GREAT LAKES AND OHIO VALLEY AND A SHARP UPPER RIDGE ACROSS THE MISSISSIPPI VALLEY. THE SURFACE HIGH WILL SHIFT EAST TO THE APPALACHIANS SATURDAY NIGHT AND TO THE EASTERN SEABOARD SUNDAY. THIS WILL ALLOW FOR A MODEST SOUTHERLY FLOW OF WARMER AIR INTO THE THE OHIO VALLEY THROUGH NEXT WEEK. EXPECT THE WEEKEND TO BE DRY WITH A FEW THUNDERSTORMS POSSIBLE EARLY NEXT WEEK WITH LOW LEVEL MOISTURE INCREASING AND IMPULSES ROUNDING THE BASE OF AN UPSTREAM UPPER LOW ACROSS THE CENTRAL PLAINS. FOR NOW...WILL KEEP MEMORIAL DAY DRY AND GO WITH SMALL THUNDERSTORM CHANCES BY TUESDAY. REGIONAL ALLBLEND TEMPERATURES LOOK REASONABLE GIVEN THE SOUTHERLY FLOW AND UPPER RIDGE PATTERN WITH AFTERNOON HIGHS STARTING OFF NEAR NORMAL IN THE 70S ON SATURDAY AND CLIMBING TO THE MID 80S BY MONDAY. && .AVIATION /DISCUSSION FOR THE 211800Z TAFS/... ISSUED AT 1234 PM EDT WED MAY 21 2014 MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA DEVELOPMENT LATE THIS AFTERNOON. SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY EVE AT THE TAF SITES. HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER 14Z THURSDAY AS DAYTIME HEATING RESUMES. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD/50 SHORT TERM...TDUD LONG TERM....MK AVIATION...JP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 10:08 AM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1008 AM EDT WED MAY 21 2014 INZ021-028>031-035>042-044>049-052>057-061>065-221415- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- 1008 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME TODAY INTO THIS EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE 200 PM TO 1000 PM. DISCUSSION: SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT TODAY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-051-060-067>072-221415- VERMILLION-VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 1008 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE ANY TIME THIS AFTERNOON INTO TONIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE 300 PM TO 1100 PM. DISCUSSION: SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, May 21, 1:14 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 114 PM EDT WED MAY 21 2014 INZ021-029-030-211815- CARROLL-CLINTON-TIPPECANOE- 114 PM EDT WED MAY 21 2014 AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR WEST LAFAYETTE...OR 8 MILES WEST OF LAFAYETTE...AND MOVING SOUTHEAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... PURDUE UNIVERSITY AND WEST LAFAYETTE AROUND 120 PM EDT... LAFAYETTE AND BATTLE GROUND AROUND 125 PM EDT... DAYTON AROUND 140 PM EDT... MULBERRY AROUND 150 PM EDT... ROSSVILLE AROUND 155 PM EDT... FRANKFORT AROUND 210 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DRT
Local storm report, May 21, 1:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
119 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL WEST LAFAYETTE 40.44N 86.91W
05/21/2014 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
&&
JPLocal storm report, May 21, 1:21 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
121 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL WEST LAFAYETTE 40.44N 86.91W
05/21/2014 E0.88 INCH TIPPECANOE IN PUBLIC
&&
JPSpecial weather statement, May 21, 1:27 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 127 PM EDT WED MAY 21 2014 INZ029-030-037-211830- BOONE-CLINTON-TIPPECANOE- 127 PM EDT WED MAY 21 2014 AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR LAFAYETTE...AND MOVING SOUTHEAST AT 45 MPH. * THE THUNDERSTORM WILL BE NEAR... MULBERRY AND CLARKS HILL AROUND 140 PM EDT... COLFAX AROUND 145 PM EDT... FRANKFORT AROUND 150 PM EDT... THORNTOWN AROUND 155 PM EDT... KIRKLIN AND ULEN AROUND 205 PM EDT... WLFI TV METEOROLOGIST REPORTED PENNY SIZE HAIL WITH THIS STORM AT 121PM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DRT
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:05 PM EDT | Tornado Warning | IND | Clinton | 25 min |
| May 21, 2:21 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 24 min |
| May 21, 2:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 37 min |
| May 21, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 45 min |
| May 21, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Boone | 35 min |
| May 21, 3:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 34 min |
| May 21, 3:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Marion | 31 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 42 min |
| May 21, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Boone | 50 min |
| May 21, 3:47 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 43 min |
| May 21, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 33 min |
| May 21, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 25 min |
| May 21, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Marion | 49 min |
| May 21, 4:23 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| May 21, 4:32 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 28 min |
| May 21, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 21 min |
| May 21, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 20 min |
| May 21, 4:46 PM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 3 hr |
| May 21, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 29 min |
| May 21, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 19 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 47 min |
| May 21, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 32 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 29 min |
| May 21, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 32 min |
| May 21, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke | 30 min |
| May 21, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 30 min |
| May 21, 5:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Morgan | 43 min |
| May 21, 5:40 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 35 min |
| May 21, 5:42 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke | 33 min |
| May 21, 5:45 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hendricks, Marion | 4 hr |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 16 min |
| May 21, 5:59 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur | 31 min |
| May 21, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 33 min |
| May 21, 6:15 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 4 hr |
| May 21, 6:17 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Johnson, Shelby | 28 min |
| May 21, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 30 min |
| May 21, 7:45 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.